# SDR UHLA2011100200325

- Difficulty date: October 2, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 15,855 hours, 8,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SHEAR PLATE ON RT SIDE AT FR87-88.  REMOVED AND REPLACED SHEAR PLATE RT FR 87-88 IAW EMB 170 SRM 51-40-02, 51-42-01, AND 51-42-02.
